About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 684962, 10 pages
http://dx.doi.org/10.1155/2013/684962
Research Article

Positive Solutions for Fourth-Order Nonlinear Differential Equation with Integral Boundary Conditions

Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 5 November 2012; Accepted 8 January 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Qi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the existence and nonexistence of positive solutions for a class of fourth-order nonlinear differential equation with integral boundary conditions. The associated Green's function for the fourth-order boundary value problems is first given, and the arguments are based on Krasnoselskii's fixed point theorem for operators on a cone.